Hadamard states for a scalar field in anti-de Sitter spacetime with arbitrary boundary conditions

Claudio Dappiaggi, Hugo R. C. Ferreira
October 04, 2016
We consider a real, massive scalar field on ${\rm PAdS}_{d+1}$, the Poincar\'e domain of the $(d+1)$-dimensional AdS spacetime. We first determine all admissible boundary conditions that can be applied on the conformal boundary, noting that there exist instances where "bound states" solutions are present. Then, we address the problem of constructing the two-point function for the ground state satisfying those boundary conditions, finding ultimately an explicit closed form. In addition, we investigate the singularities of the resulting two-point functions, showing that they are consistent with the requirement of being of Hadamard form in every globally hyperbolic subregion of ${\rm PAdS}_{d+1}$ and proposing a new definition of Hadamard states which applies to ${\rm PAdS}_{d+1}$.
open access link Phys. Rev. D 94, 125016 (2016)
%%% contains utf-8, see: http://inspirehep.net/info/faq/general#utf8 %%% add \usepackage[utf8]{inputenc} to your latex preamble @article{Dappiaggi:2016fwc, author = "Dappiaggi, Claudio and Ferreira, Hugo R. C.", title = "{Hadamard states for a scalar field in antiā€“de Sitter spacetime with arbitrary boundary conditions}", journal = "Phys. Rev.", volume = "D94", year = "2016", number = "12", pages = "125016", doi = "10.1103/PhysRevD.94.125016", eprint = "1610.01049", archivePrefix = "arXiv", primaryClass = "gr-qc", SLACcitation = "%%CITATION = ARXIV:1610.01049;%%" }

Keywords: 
Hadamard states, boundary conditions, AdS spacetime